# SDR C2XA10SH170

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,746 hours, 24,024 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT ENGINE FORWARD LOWER YOKE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED YOKE IAW EC 5450-01028.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
